# SDR 98FDEA00573

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 765
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FLOOR TRACK ALONG BS 765, 27 INCH RBL.  *S/D*  FLOOR TRACK SURFACE CORROSION FOUND EXCEED LIMITS. CARRIED OUT REPAIR BY INSTALLING FABRICATED FLOOR TRACK AND HAT SECTION SPLICE AS PER SRM 53-70-00 FIG 1 VOL 1 REV 76.
